# SDR AALA201809110001

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 80,635 hours, 43,175 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM SEAT 21D TO 32D.  RESEATED THE CONNECTOR FOR CONTROL MODULE AB5-3 FOR AFT ZONE.  THE AIRCRAFT WAS GROUNDED. PERFORMED AN OPS TEST. OPS CHECKED NORMAL IAW AMM 33-60-98-501.
